# SDR REXA201200013

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,349 hours, 21,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE CHAFED AT 3 LOCATIONS, WS 59, WS 109, AND WS 138 AND THE TRAILING EDGE CHAFED AT WS 59 AND WS 107.  REPAIRED IAW BOMBARDIER REO 601R-57-52-004 REV C.
